Hi all, I have been experiencing itching at my infusion sight. I live in Dubai, UAE; its very hot and humid. Could it be the heat? Does anyone else experience the same? I change my infusion every 3-4 days max. But even though, i experience the itching around the plaster on the first day itself.
You using a different infusion site or the same kind? Sounds like either you are irritated by or allergic to the adhesive or it could be from healing from the trauma of insertion.
I get that sometimes with my pod. I’m not sure why though. It’s probably the site or, as microwave said, an allergic reaction.
this is an ongoing topic here. I’m sure you will find many discussions on the forums, but here is one to lookat. tell us if you find other solutions!
I have this problem too! I was just told by the nurse at my endo’s office that clindamycin as a topical antibiotic can be applied first to help prevent reactions. Haven’t tried yet but plan to ASAP!
I used to have the same. I use Benadryl spray before I insert my infusion set and it works like a charm.